Accessibility navigation

Law of large numbers for super-brownian motions with a single point source

Grummt, R. and Kolb, M. (2013) Law of large numbers for super-brownian motions with a single point source. Stochastic Processes and their Applications, 123 (4). pp. 1183-1212. ISSN 0304-4149

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1016/


We investigate the super-Brownian motion with a single point source in dimensions 2 and 3 as constructed by Fleischmann and Mueller in 2004. Using analytic facts we derive the long time behavior of the mean in dimension 2 and 3 thereby complementing previous work of Fleischmann, Mueller and Vogt. Using spectral theory and martingale arguments we prove a version of the strong law of large numbers for the two dimensional superprocess with a single point source and finite variance.

Item Type:Article
Divisions:Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:30206
Uncontrolled Keywords:Super-Brownian motion with singular mass creation; Strong law of large numbers; Expected mass; Schrödinger equation with point interaction

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation